Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (12): 1671-1683    DOI: 10.1007/s10114-017-7078-2
Articles Current Issue| Next Issue| Archive| Adv Search |
Similarity and Parameterizations of Dilations of Pairs of Dual Group Frames in Hilbert Spaces
Xun Xiang GUO
Department of Mathematics, Southwestern University of Finance and Economics, Chengdu 611130, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7